# SDR 9805099751

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47115
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND WING/NACELLE EMERGENCY LIGHTING INOPERATIVE.  MAINTENANCE REPLACED RELAY R2-213, BATTERY PACKS AND RELAMPED LIGHTS, OPERATIONAL CHECK NORMAL.
